# SDR COEA2011122147801

- Difficulty date: December 21, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 33,199 hours, 37,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: S5337129320201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  FORWARD CARGO DOOR DRAIN CHANNEL MOUNT PLATE HAS CORROSION (LENGTH 6", WIDTH 1", DEPTH .010").  REMOVED CORROSION, FABRICATED AND INSTALLED SUPPORT PLATE IAW ATR72 SRM.
